# SDR 97ZZZX5203

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9923S
- Make and model: Doug DC3C
- Aircraft serial: 25964
- Engine: Pwa R183090B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 116733CP
- Condition: Cracked
- Location: Nr 11 Cylinder
- Part time: 3,277 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

EN ROUTE AT CRUISE POWER, LT ENGINE STARTED RUNNING ROUGH.  FOUND NR 11 CYLINDER CRACKED ACROSS EXHAUST ROCKER HOUSING CAUSING EXHAUST VALVE NOT TO OPEN.
